このエントリーをはてなブックマークに追加
ID 54716
フルテキストURL
著者
Ogata, Yuta Department of Mathematics, Graduate School of Science, Kobe University
Teramoto, Keisuke Department of Mathematics, Graduate School of Science, Kobe University
抄録
We study singularities of de Sitter Gauss map images of cuspidal edges in hyperbolic 3-space. We show relations between singularities of de Sitter Gauss map images and differential geometric properties of cuspidal edges. Moreover, we apply this result to flat fronts in hyperbolic 3-space.
キーワード
cuspidal edge
swallowtail
de Sitter Gauss map image
singularity
flat front
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
93
終了ページ
111
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/7